# SDR SWAA2016050251464

- Difficulty date: April 18, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 63,648 hours, 37,285 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 113A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CTR SUPPORT BRACKET FOR UPPER TE WING PANEL CRACKED, AT LOWER MOUNT BOLT HOLE, RSS 270.  R & R BRACKET IAW SRM & DWG.
